# SDR 0004536624

- Difficulty date: December 6, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N624US
- Make and model: Boeing 747251B
- Aircraft serial: 21706
- Aircraft time: 103,119 hours, 21,604 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "L" check found corrosion on upper deck seat track at BS 514 LBL 46. Repaired per EA 66-179481.
